It would help if you guys stated if you're taking Plus or Max. I think you all know that both of those medications contain Codeine. Codeine is also known as 3 Methyl Morphine. About 10% of Codeine gets transformed to Morphine in vivo (inside your body). That is the reason some of you appear to be addicted, especially the ones who exceed the recommended dose, and do not discontinue Solpadeine after a period of 3 days. Although Codeine isn't THAT addictive, your addiction (jojo) may stem from what I have mentioned (taking it for too long/exceeding the recommended dose). As for anne, I assure you that you are, to a certain degree, addicted. You should NOT be afraid to seek medical attention. I implore you to do that. Go to a nearby emergency center or clinic, tell them about your habit, what you've done, and seek help immediately. You know that Solpadeine contains Paracetamol, and taking more than the recommended dose of Paracetamol (also known as Acetaminophen) carries a high risk of liver damage. Acetaminophen liver damage has the highest percentage of liver damage in America. Terry54, although this isn't my field by any means, I do not believe Solpadeine can cause nerve damage that severe. Anyway, didn't you say that your condition is heriditary? Regardless, seek help lest I be wrong, and because I think your case requires immediate attention.
Everyone, I will reiterate. Frequent abuse of Acetaminophen, and Codeine can cause serious problems, one of which is dependance and seeking harder drugs (since Codeine is an opiate, you would seek Morphine, Methadone, Heroin..etc. I implore you to seek help before reaching this ungodly state). Liver damage is another absolute concern (Acetaminophen). This is just the tip of the iceberg, especially since Codein abuse is a real reason for concern. Please take what I said with some amount of seriousness. Regards.